I have been told that I have inappropriate sinus tach. by my cardiologist. Things started getting bad for me Aug. 1st of this year although I have had a higher heart rate. Aug 1st I had a asthma exacerbation which landed me in urgent care. Heart rate in the 140's and cont. I was started on bystolic by my PCP. Who thought it would would return to normal once the medications were out of my system. My cardiologist has now tried everything (Oct 22) and has been great with working with me and drug combinations. Cardiac Meds : Metoprolol - 25 to 100mg bid or Cardizem 60mg (which I felt I had more problems with). SSRI's: zoloft 50mg Qday also we have tried Paxil (which had to much of a sedating effect even at different doses). My heart rate when awake ranges from 96 to 160 the holter showed two short runs of SVT. Sleeping rate as low as 63. Just moving my arm will increase my heart to the point I can feel it. Walking across the room can get my heart rate up, shortness of breath, palp, and occasional dizziness. After 2 months of waiting I got into an electrophysiologist. He told me I do not have inappropriate sinus tach and that I do not want it because there is no treatment. He also informed me that some people just have high heart rates with exertion. I stay pretty active swimming and walking. He is stopping the 100mg of metoprolol BID and the Zoloft. So it breaks my heart that he doesn't think there is anything to help, I feel like crap! I do not have anxiety or depression. When I say I am active I am a nurse and a respiratory therapist so that that why its hard to take not getting an answer on how to treat it or what is actually going on. Help please!!!View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.